ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev JSKE Conf / Next JSKE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Toshiyuki Yoshida (Fukui Univ.)

ITE Hokuriku Chapter (HOKURIKU) [schedule] [select]

Japan Society of Kansei Engineering (JSKE) [schedule] [select]

Conference Date Mon, Oct 25, 2010 13:00 - 18:00
Tue, Oct 26, 2010 09:00 - 14:00
Topics Kansei, Media, etc. 
Conference Place  

  12:50-13:00 Opening Address ( 10 min. )
Mon, Oct 25 PM 
13:00 - 14:15
(1) 13:00-13:25 Painterly image generation using KANSEI words Ken Ishibashi, Kazunori Miyata (JAIST)
(2) 13:25-13:50 An WYSWYG Editor for "Hierarchical and ComPact discription chart" Building Takahiro Ishikawa, Masashi Okudaira (Tokyo City Univ.)
(3) 13:50-14:15 Small and medium-sized enterprise's growth from the view point of Kansei engineering
-- Its background of the consciousness between manager and employee --
Takao Watanabe (LCR), Toshie Shimamura, Mie Sato, Masao Kasuga (Utsunomiya-u), Noriyuki Horie, Masashi Nakatsu (TWH)
  14:15-14:25 Break ( 10 min. )
Mon, Oct 25 PM 
14:25 - 15:25
(4) 14:25-15:25 [Fellow Memorial Lecture]
Moving Objects Extraction in Video
Hideo Hashimoto (Kanazawa Univ.)
  15:25-15:35 Break ( 10 min. )
Mon, Oct 25 PM 
15:35 - 16:50
(5) 15:35-16:00 Dancing Sound Atangana Ekani Vincent de Paul, XIE Haoran, Kazunori Miyata (JAIST)
(6) 16:00-16:25 Subjective evaluation of sounds in a vehicle while driving Ippei Torii (Utsunomiya Univ.), Junji Yoshida (OIT), Hiroshi Hasegawa, Masao Kasuga (Utsunomiya Univ.)
(7) 16:25-16:50 Motion Analysis for a Driver using Driving Recorders Keisuke Oyama, Yosimitu Aoki (Keio Univ.)
  16:50-17:00 Break ( 10 min. )
Mon, Oct 25 PM 
17:00 - 18:00
(8) 17:00-18:00 [Fellow Memorial Lecture]
Application and Evaluation of Human Vision on Visual Communications
-- Examples of Image Quality Evaluation and Stereopis --
Sakuichi Ohtsuka (Kagoshima Univ.)
Tue, Oct 26 AM 
09:00 - 10:30
(9) 09:00-09:45 [Special Talk]
Current Topics for Computer Graphics
-- Report of SIGGRAPH2010 --
Masayuki Nakajima (Tokyo Tech)
(10) 09:45-10:30 [Special Talk]
Introduction of Imaging System in Shanghai EXPO
Masayuki Nakajima (Tokyo Tech)
  10:30-10:40 Break ( 10 min. )
Tue, Oct 26 AM 
10:40 - 11:55
(11) 10:40-11:05 Study on useful parameters for automatic generating camerawork adapted to various screen sizes Hiroto Inoue, Hisae Shimamura, Mie Sato, Masao Kasuga (Utsunomiya Univ.), Sumei Guo (Zhuhai Campus of Beijing Institute of Technology), Hisashi Oguro (TOPPAN PRINTING)
(12) 11:05-11:30 A Study of Information Amount Reduction for Spatial Scalable Coding Method based on Seam Carving Kazunari Terada, Yasuhiro Inazumi, Yuukou Horita (Univ. of Toyama)
(13) 11:30-11:55 Error reduction in depth estimation for multi-viewpoint and multi-focus images Tomohiro Isono, Yutaka Nakano, Toshiyuki Yoshida (Fukui Univ.)
  11:55-12:45 Lunch Break ( 50 min. )
Tue, Oct 26 PM 
12:45 - 14:00
(14) 12:45-13:10 An Orientation Estimation Method from Partially Occuluded Face Ryoma Norizuki, Kazuhito Murakami (Aichi Pref. Univ.)
(15) 13:10-13:35 A Method of Pseudo-synchronization for Asynchronous Multiple Videos Takahito Rita, Shogo Tokai, Hiroyuki Hase (Univ. of Fukui)
(16) 13:35-14:00 Improvement Perceptual Quality of Texture Reconstruction Method Using Statistical Property of DCT Coefficient Hiroyuki Michigami, Yasuhiro Inazumi, Yuukou Horita (Univ.Toyama)
  14:00-14:10 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
HOKURIKU ITE Hokuriku Chapter (HOKURIKU)   [Latest Schedule]
Contact Address  
JSKE Japan Society of Kansei Engineering (JSKE)   [Latest Schedule]
Contact Address  


Last modified: 2010-09-06 15:44:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to HOKURIKU Schedule Page]   /   [Return to JSKE Schedule Page]   /  
 
 Go Top  Go Back   Prev JSKE Conf / Next JSKE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan